# SDR 9624975528

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Engine: Pwa PW2037
- System (JASC): 7932 · Engine Oil Quantity
- Part: Connector
- Condition: Misinstalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ENGINE NR 2 OIL QUANTITY INDICATED 0.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  GROUND MAINTENANCE FOUND OIL LEVEL FULL AND NO OIL LEAKS NOTED.  CANNON PLUG ON TRANSMITTER WAS FOUND OVER TORQUED WHICH CAUSED PINS TO UNSEAT FROM RUBBER GROMMET.  THE CANNON PLUG PINS WERE RESEATED AND CANNON PLUG REINSTALLED.  OIL QUANTITY INDICATION CHECKED NORMAL.
